RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1987, Volume 42, Issue 5, Pages 747–750 (Mi mz5040)  

Some remarks on sums of dependent components

L. V. Kir'yanova, V. I. Rotar'


Full text: PDF file (272 kB)

English version:
Mathematical Notes, 1987, 42:5, 910–912

Bibliographic databases:

UDC: 519.2
Received: 21.01.1987

Citation: L. V. Kir'yanova, V. I. Rotar', “Some remarks on sums of dependent components”, Mat. Zametki, 42:5 (1987), 747–750; Math. Notes, 42:5 (1987), 910–912

Citation in format AMSBIB
\Bibitem{KirRot87}
\by L.~V.~Kir'yanova, V.~I.~Rotar'
\paper Some remarks on sums of dependent components
\jour Mat. Zametki
\yr 1987
\vol 42
\issue 5
\pages 747--750
\mathnet{http://mi.mathnet.ru/mz5040}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=927455}
\zmath{https://zbmath.org/?q=an:0665.60033|0633.60032}
\transl
\jour Math. Notes
\yr 1987
\vol 42
\issue 5
\pages 910--912
\crossref{https://doi.org/10.1007/BF01137439}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1987P527500015}


Linking options:
  • http://mi.mathnet.ru/eng/mz5040
  • http://mi.mathnet.ru/eng/mz/v42/i5/p747

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:158
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020